# SDR 95ZZZX2341

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SK
- Make and model: Beech 1900D
- Aircraft serial: UE85
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Tube
- Part number: 11892000029
- Condition: Chafed
- Location: Lt Mlg Ww
- Part time: 2,416 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAKING FROM LT WHEELWELL, MAINTENANCE OPENED UP THE INNER FENDER ASSEMBLY AND FOUND MAIN GEAR UPLOCK SWITCH, WIRE BUNDLE HAD CHAFED THROUGH THE FUEL TRANSFER TUBE ASSEMBLY JUST INBOARD OF THE FUEL CROSS-TRANSFER VALVE.  THE LINE WAS REMOVED ADN REPLACED AND WIRE BUNDLE WAS REROUTED.
